Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My sister is suffering from rheumatoid arthritis and her doctor prescribed this new medicine called Azulfidine. She takes 500 mg every 12 hours for almost two weeks. The effects are really good so far, but the problem is she feels terribly sick all this time. I tried to take her to see her doctor but she refused; she is sometimes very difficult to communicate. Is it normal that she feels so sick?

Loading...

Hi! First of all you should check if your sister is taking Azulfidine properly. It should be taken with a full glass of water after or with food. If she takes it before meals or on empty stomach it could be the reason why she feels so sick. Gastrointestinal troubles such as vomiting, nausea or loss of appetite occur in about one of every three patient using this drug. Serious side effects as anemia or a drop of white blood cells, which occur more often in patients with arthritis, need immediately consultation with the doctor or even discontinuation of the drug.
Reply

Loading...